o.o (anasaurus_rex) wrote in _australiana,
o.o
anasaurus_rex
_australiana

Rawr.

Anyone tried Levlen? I got a scrip. Is it a fat making one? I'm scared it's the kin of med that will make me put on weight. My boyfriend was poking my tummy this morning, he said I shouldn't lose anymore weight. I haven't lost any, I think hes just saying it to make me eat more. He said he doesn't want me to gain either. The cutie.
Also, anyone been to a place that does full leg and brazilian for less than $100 for the pair? (In Sydney...) I need a hair cut too. And another job. Lose fat lose fat lose fat. I was going to go to ballet this aft, but on the ferry from my bf's house towards ballet my breakfast reappeared (Yay! but it wasn't on purpose..... but yay! but scary)
I've been at home throwing up acid and yuck since. What fun!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your IP address will be recorded 

  • 2 comments